City Research Online

Homomorphisms and Higher Extensions for Schur algebras and symmetric groups

Cox, A. ORCID: 0000-0001-9799-3122 and Parker, A. (2005). Homomorphisms and Higher Extensions for Schur algebras and symmetric groups. Journal of Algebra and Its Applications (jaa), 4(6), pp. 645-670. doi: 10.1142/S0219498805001460

Abstract

This paper surveys, and in some cases generalises, many of the recent results on homomorphisms and the higher Ext groups for q-Schur algebras and for the Hecke algebra of type A. We review various results giving isomorphisms between Ext groups in the two categories, and discuss those cases where explicit results have been determined.

Publication Type: Article
Additional Information: Electronic version of an article published as Cox, A. and Parker, A. (2005). Homomorphisms and Higher Extensions for Schur algebras and symmetric groups. Journal of Algebra and Its Applications (jaa), 4(6), pp. 645-670. https://doi.org/10.1142/S0219498805001460 © 2005, World Scientific Publishing Company. https://www.worldscientific.com/worldscinet/jaa
Publisher Keywords: Symmetric group, Schur algebra, Hecke algebra, Specht module, Weyl module, homomorphisms, cohomology
Subjects: Q Science > QA Mathematics
Departments: School of Mathematics, Computer Science & Engineering > Mathematics
URI: http://openaccess.city.ac.uk/id/eprint/373
[img]
Preview
Text - Accepted Version
Download (219kB) | Preview

Export

Downloads

Downloads per month over past year

View more statistics

Actions (login required)

Admin Login Admin Login